# SDR FDEA201711283316

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 45,750 hours, 18,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA CORROSION UPPER CHORD, UPPER SURFACE OF STA 365 FLOORBEAM, APPROX RBL 50.  REMOVED PREVIOUS REPAIR ON FLOOR BEAM @ STA 365 DUE TO NO ALLOWABLE DAMAGE.   REPAIRED UPPER T-CHORD STA 365 IAW B757 SRM 53-00-51-2R REPAIR 3
